Many parents believe their children will never get involved with such a hard-core drug. Unfortunately, the heroin addiction problem can effect anyone and everyone, including your children. Many addicted to the hard drug claim their problem didn’t start with heroin. Young Americans across the nation started with something else, usually something “safer” and prescribed by trusted doctors. Prescription drug abuse has been the headlines for many national news media centers over the past few months, and America has taken action with new CDC opioid painkiller prescribing guidelines. With fewer prescriptions being written by doctors, many are turning to the streets for heroin to get high. As a parent, be aware of the risk factors and signs of use that your children may be involved in with using the highly addictive heroin drug. Many will start out abusing alcohol, smoking marijuana and possibly taking prescriptions right from your medicine cabinet. These drugs will provide a “high” feeling for the user. It doesn’t take long for someone to become fully addicted to that feeling, and chase a bigger and better high the next time. Once their tolerance is built up, an average dose of painkillers will not be enough for them, and many turn to heroin to satisfy their needs, and heroin detox may be needed. Here are some warning signs and behavior changes to look out for if you believe someone you know is using heroin.
Behavior and appearance changes are signs your loved one may be in trouble. Their hygiene habits go completely out the window. It may appear that they are deteriorating in their appearance. As a parent to your children, you will know something is immediately wrong. With heroin use comes lying and other deceptive behavior. Many users of the hard drug will avoid direct eye contact because heroin restricts the pupils. Other signs of use are.
- Irregular sleep patterns, or increases in time spent sleeping.
- “Nodding Out” a term used when a person is unable to stay away after doing heroin.
- A sudden worsening performance in school or work, missing days.
- Loss of interest in things they once loved, or loss of motivation towards future goals.
- Repeatedly stealing money or borrowing money from loved ones with unexplained reasons why, or an unexplained absence in valuables around the house.
- Hostile behaviors when confronted about drug use.
- Wearing long sleeves during the summer to hide the needle marks.
- Sudden change in friends.
- Weight Loss
- Needle track marks on arms, or abscesses at injection sites.
Opioid drugs suppress the central nervous system, and heroin slows movement and physical activity. It makes you sleepy, and It slows breathing. Often heroin users will withdraw themselves from longtime friends. If you loved one has a prescription for painkillers and is suddenly running out sooner than the refill, this could be a warning sign for drug abuse. The Heroin Drug can be sniffed, smoked or even injected. Overdoses can happen at any time. Heroin Detox is a safe step towards recovery. Keep a look out for your loved ones.
If you or a loved one you suspect is hooked on heroin contact Hill Country Detox today for further assistance. Hill Country Detox offers heroin detox in a safe medical detox facility. Our onsite doctor and nurses and medical staff are highly trained in heroin detox. Call Today or Contact us here for more information.